# SDR FDEA201111224997

- Difficulty date: November 22, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 60 MISREPAIRED. REPAIRED IAW SRM 53-10-15, FIG 211, SHEETS 1 & 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
